# SDR UPS04243204

- Difficulty date: September 13, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr4 Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 KRUEGER FLAP HAS CORROSION ON INNER SURFACE BELOW ACTUATOR ATTACH AREA.  CORROSION REMOVED AND FOUND TO BE BEYOND LIMITS IAW SRM 57-50-01.  L/ED GE KRUEGER FLAP REMOVED IAW AMM 27-81-01 STEP 2.  ACTUATOR ROD END BEARING FOUND TO BE WORN AND CORRODED.  ACTUATOR REMOVED IAW AMM 27-81-22 FLAP ACTUATOR REPLACED IAW AMM 27-81-22.  KRUEGER FLAP INSTALLED IAW AMM 27-81-01.  ADJUSTMENT TEST CARRIED OUT IAW AMM 27-81-01.
